# SDR SIMA201911276003

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 8,646 hours, 5,618 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRANGE ODOR ON FLIGHT DECK AND ENTRYWAY. NOTICE WITH APU ON AND BOTH PACKS RUNNING. RECYCLED PACK 1 AND SMELL RETURNED AFTER TURNED BACK ON. SMELLED LIKE GARBAGE "TRANSFERRED TO NRWC 040-ORD-01246"-C/A-CONDUCTED TROUBLE SHOOTING OF STRANGE ODOUR EVENT IN CABIN & COCKPIT IAW E-175 FIM TASK 21-20-00-810-801-A, PAGE 1,A,(1) THRU TO AND INCLUDING PAGE 4, E BLOCK DIAGRAM 1, BLOCKS 1&6, PAGE 5, BLOCKS 1&2, PAGE 6, BLOCKS 1&2, PAGE 7, BLOCKS 1,2,3&4, PAGE 8, BLOCKS 1&6, PAGE 9, BLOCKS 1&2, PAGE 10, BLOCKS 1&2, PAGE 11, BLOCKS 1&2, PAGE 12, BLOCKS 1&2 AND PAGE 13, BLOCKS 1,2&7. NO ODOURS DETECTED. SUSPECT TRANSITORY COND OF THE AIR CONDITIONING PACKS. A/C SATISFACTORY.
